# SDR FDEA200910313750

- Difficulty date: October 31, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Corroded
- Location: Bs 680-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 680-780 LBL 45 HAS CORROSION AND GOUGES.  REMOVED SEAT TRACK, FABRICATED NEW SEAT TRACK P/N 60-6549/24 IAW SRM 53-30-52.  INSTALLED NEW SEAT TRACK STA 680-780, LBL 45, IAW SRM 53-30-52, 51-40-02.  MAJOR REPAIR.
